# SDR SWIA2021071459501

- Difficulty date: February 26, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1015-1051
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM CAMP 22355031 AFT FUSELAGE LOWER SKIN AT FS 1015.00 TO FS 1051.30 STR 27 TO STR 24R MULTIPLE DENTS IN FUSELAGE SKIN.     (C-CHECK RO 7/10/2021)    REPAIRED RH AFT FUSELAGE SKIN AT FS 1015.00  TO FS 1051.30 AT STG 27 TO STG 24R IAW REO 670-53-61-1848 REV --, DATED 2021-04-23, COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337, REFERENCE CP 22355007 FOR WEIGHT AND BALANCE DATA. REO 670-53-61-1848 REV --, DATED 2021-04-23 INCORPORATES REPAIRS TO CP 22355007 ALSO.
